# SDR COMA2009031150096

- Difficulty date: March 10, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 20,535 hours, 16,690 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 3075
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 731 hours, 564 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED RIGHT ENGINE REV UNLK MSG AND ICON ON N1 GAUGE.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED RIGHT THRUST REVERSER PDU.
